# SDR 2002UALA00639

- Difficulty date: April 5, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 23,182 hours, 4,495 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4L PASSENGER DOOR EXTERIOR SKIN DENTED AT EDGE AT LOWER AFT CORNER OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  ROUTED OUT CRACK AND INSTALLED REPAIR DOUBLER.
